MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEPTUNE HEATED HUMIDIFIER,CONCHASMART

Medline Industries, LP MEDLINE; NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Catalog Number HUD42500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the unit is broken".
 
Additional Manufacturer Narrative
It was reported finding that "the unit is malfunctioning/broken".A sample was received for investigation; the unit was visually inspected and found in good condition, connected for further testing, powered on with a confirmed red/yellow indicator flash, brought out of standby mode with a successful self-check, passed the temperature display accuracy test, and was tested for an extended period of time at different humidity levels and temperatures with no issue or alarms.Medline was not able to confirm the quality issue with the neptune heated humidifier, and the cause code was unconfirmed defect, not confirmed with received sample.No root cause was identified; the unit operated per specifications during the test and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50952341
Report Number1417592-2026-55118
Device Sequence Number9552250
Product Code BTT
UDI-Device Identifier10197344010806
UDI-Public10197344010806
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD42500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown